RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2013, Volume 418, Pages 121–135 (Mi znsl5717)  

This article is cited in 2 scientific papers (total in 2 papers)

Some geometrical properties of extremal decompositions

V. O. Kuznetsov

State University of Maritime and Inland Shipping, n. a. Admiral Makarov, St.-Petersburg, Russia

Abstract: Problems on the maximum of the product of conformal radii powers for nonoverlapping simply connected domains are considered. It is proved that the bound of each domain of the extremal decomposition in certain cases is some Jordan curve.

Full text: PDF file (255 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 200:5, 586–594

UDC: 517.8
Received: 08.07.2013

Citation: V. O. Kuznetsov, “Some geometrical properties of extremal decompositions”, Analytical theory of numbers and theory of functions. Part 28, Zap. Nauchn. Sem. POMI, 418, POMI, St. Petersburg, 2013, 121–135; J. Math. Sci. (N. Y.), 200:5 (2014), 586–594

Citation in format AMSBIB
\Bibitem{Kuz13}
\by V.~O.~Kuznetsov
\paper Some geometrical properties of extremal decompositions
\inbook Analytical theory of numbers and theory of functions. Part~28
\serial Zap. Nauchn. Sem. POMI
\yr 2013
\vol 418
\pages 121--135
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl5717}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2014
\vol 200
\issue 5
\pages 586--594
\crossref{https://doi.org/10.1007/s10958-014-1947-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904160088}


Linking options:
  • http://mi.mathnet.ru/eng/znsl5717
  • http://mi.mathnet.ru/eng/znsl/v418/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. O. Kuznetsov, “Polarization and circular truncation of a domain”, J. Math. Sci. (N. Y.), 217:1 (2016), 108–113  mathnet  crossref  mathscinet
    2. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:80
    Full text:17
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019